<  Back to the Polytechnique Montréal portal

A Generalized FDTD Scheme for Moving Electromagnetic Structures With Arbitrary Space-Time Configurations

Amir Bahrami, Zoé-Lise Deck-Léger, Zhiyu Li and Christophe Caloz

Article (2024)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/57849/
Journal Title: IEEE Transactions on Antennas and Propagation (vol. 72, no. 2)
Publisher: IEEE
DOI: 10.1109/tap.2023.3332491
Official URL: https://doi.org/10.1109/tap.2023.3332491
Date Deposited: 28 Mar 2024 15:20
Last Modified: 05 Apr 2024 12:06
Cite in APA 7: Bahrami, A., Deck-Léger, Z.-L., Li, Z., & Caloz, C. (2024). A Generalized FDTD Scheme for Moving Electromagnetic Structures With Arbitrary Space-Time Configurations. IEEE Transactions on Antennas and Propagation, 72(2), 1721-1734. https://doi.org/10.1109/tap.2023.3332491

Statistics

Dimensions

Repository Staff Only

View Item View Item